# SDR CA140705001

- Difficulty date: May 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 5,507 hours
- System (JASC): 3200 · Landing Gear System
- Part: Piston
- Part number: 33130131
- Condition: Cracked
- Location: Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PISTON NECK DISCOVERED CRACKED BY NDT TECH AFTER DISASSEMBLY OF ACTUATOR FOR O/H.  DUE TO HIGH FAILURE RATE, WE OVERHAUL THE ACTUATORS AT 500 HOURS.
